Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itching on upper part of hands extending to lower parts of legs and swelling, eases with Montecip-LC. Permanent solution?

Hi Doc, Myself Lucky of 24 yrs age... I started getting itching starting with upper part of hands preceding thighs and lower parts of legs and started getting swelling kind of rashes all over where i scratched.... Upon my friend s advice i took Montecip-LC tab which gave me relief in 15 mins.. But i started experiencing in the next day too,and after getting the same tab it got ok... Im getting addicted to it? Dont we have permanent remedy off it? Pls suggest ...Thank You in advance
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Lakshmi,
From the description it seems, you are having acute urticaria.
In most of the cases no underlying cause can be found, however infection, worm infestation, drug or certain foods can precipitate its occurrence.
The treatment is anti histaminics that you are already taking. Kindly continue with montecip- LC for a week or so then discontinue it to see if the rashes still occur. If they do, continue it for another two weeks and consult a dermatologist.
Hope that helps.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor